Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 6, 2016, 9:53 AM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2016, 9:53 AM CDT (14:53 UTC)
- Expired
- Jul 6, 2016, 10:12 AM CDT
- In force
- 19 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 108 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 9:55 AM CDT | TSTM WND DMG | 1 N Vanzant, MO | SEVERAL TREES DOWN NEAR HWY 95. TREE ON CAR NEAR V HWY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3010 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted.
444
WUUS53 KSGF 061453
SVRSGF
MOC067-091-153-061545-
/O.NEW.KSGF.SV.W.0129.160706T1453Z-160706T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 AM CDT WED JUL 6 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWESTERN MISSOURI...
NORTHEASTERN OZARK COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 1045 AM CDT
* AT 953 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTH OF
GAINESVILLE...OR 17 MILES SOUTHEAST OF AVA...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GENTRYVILLE... SILOAM SPRINGS...
ROCKBRIDGE... DORA...
VANZANT... DRURY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3679 9243 3699 9241 3702 9204 3671 9207
TIME...MOT...LOC 1453Z 276DEG 15KT 3685 9237
HAIL...1.00IN
WIND...60MPH
$$
HATCH2 follow-up statements
078
WWUS53 KSGF 061503
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 AM CDT WED JUL 6 2016
MOC153-061512-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-160706T1545Z/
OZARK MO-
1003 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3678 9212 3679 9212 3679 9218 3683 9239
3700 9229 3702 9204 3677 9206
TIME...MOT...LOC 1502Z 276DEG 15KT 3685 9232
$$
MOC067-091-061545-
/O.CON.KSGF.SV.W.0129.000000T0000Z-160706T1545Z/
HOWELL MO-DOUGLAS MO-
1003 AM CDT WED JUL 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHWESTERN HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 1002 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTH OF
GAINESVILLE...OR 19 MILES SOUTH OF MOUNTAIN GROVE...MOVING EAST AT 15
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GENTRYVILLE... SILOAM SPRINGS...
DRURY... VANZANT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3678 9212 3679 9212 3679 9218 3683 9239
3700 9229 3702 9204 3677 9206
TIME...MOT...LOC 1502Z 276DEG 15KT 3685 9232
HAIL...0.75IN
WIND...60MPH
$$
HATCH444
WWUS53 KSGF 061512
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1012 AM CDT WED JUL 6 2016
MOC067-091-061522-
/O.CAN.KSGF.SV.W.0129.000000T0000Z-160706T1545Z/
HOWELL MO-DOUGLAS MO-
1012 AM CDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOWELL AND
SOUTHEASTERN DOUGLAS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3678 9212 3679 9212 3679 9218 3683 9239
3700 9229 3702 9204 3677 9206
TIME...MOT...LOC 1511Z 276DEG 15KT 3685 9226
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:30 AM CDT, 23 minutes earlier.
Area forecast discussion, Jul 6, 9:30 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
930 AM CDT WED JUL 6 2016
...Short Term Update...
.UPDATE...
Issued at 930 AM CDT Wed Jul 6 2016
A convective complex continues to move southeast across southern
and south central Missouri this morning. So far, the main threat
with this convection has been tremendous cloud to ground
lightning, as well as wind gusts in the neighborhood of 30-35
MPH. Some strengthening of this complex is possible as it moves
east, given a slightly better airmass. In addition, mid level
shear should increase later this morning as a MCV moves east
across the region.
Once this initial area of convection moves east of the CWA, we
will need to keep an eye on the potential for additional
development this afternoon as the MCV moves through. Most of this
redevelopment should be over the eastern Ozarks and south central
Missouri, where outflow boundaries may serve as the initial focus.
SPC did include this area in a Slight Risk with their latest
outlook to account.
The other big short term question right now is heat potential
later today. At this point, it appears as if enough clearing will
take place over the Advisory area to allow temperatures to still
reach the low to mid 90s, with heat indices 102-106. So for now,
will allow the Advisory to ride unaltered, though will keep a
close watch on satellite trends.
&&
.SHORT TERM...(Today and tonight)
Issued at 241 AM CDT Wed Jul 6 2016
Severe thunderstorm watch goes until 9 AM and should see most of
the convection east of the watch box by then and also diminishing
in severity. With the convection sliding into the eastern Ozarks
by mid to late morning should have plenty of time to heat up in
the wake of the convection out west where the heat advisory is
currently in effect. Due to the uncertainty on cloud
cover/precipitation extent this afternoon in the east, am not
planning on extending any further to the northeast towards Lake of
the Ozarks or Rolla at this time...but this area will need to be
monitored for possible extension later today should clearing take
place quicker. Have temperatures rising into the low to mid 90s
again today with heat index values from the upper 90s (south
central MO) to the 105 to 108 range within the advisory area out
west.
.LONG TERM...(Thursday through Tuesday)
Issued at 241 AM CDT Wed Jul 6 2016
Calculations have heat index values just shy of advisory criteria
on Thursday, so will need to monitor this today as well for the
possibility of needing an advisory in western CWA again on
Thursday. While we can't rule out scattered convection in the wake
of this mornings chances, we are expecting most of the area to
remain dry until Friday. A stronger shortwave will track east
across the upper MS valley into the Great Lakes which will help to
drag a cold front into the area on Friday and offer up better
chances for convection then. Shortwave energy undercutting ridging
and weak flow aloft through the weekend into early next week will
keep precipitation chances in the forecast. Temperatures look to
be around normal for this time of year.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 549 AM CDT Wed Jul 6 2016
Thunderstorm complex was pushing east over western MO as of 1050z
and produced a 42kt gust at JLN. Convective cluster has been
decaying over the past 30 minutes, but still producing a brief
strong wind gusts around 40-50 mph. Will take scattered convection
eastward this morning affecting all 3 terminal locations.
Currently have MVFR conditions going with the convection, though
may briefly touch IFR if strongest downpour goes over airfield.
Outside of morning convection, expecting VFR conditions.
&&
.SGF Watches/Warnings/Advisories...
MO...Heat Advisory until 8 PM CDT this evening for MOZ055-066>068-
077>080-088>090-093-094-101.
KS...Heat Advisory until 8 PM CDT this evening for KSZ073-097-101.
&&
UPDATE...Boxell
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, Jul 6, 9:15 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 915 AM CDT WED JUL 6 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071415- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 915 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. SIGNIFICANT EXCESSIVE HEAT RISK. DISCUSSION... AN AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS SOUTHERN AND SOUTH CENTRAL MISSOURI THIS MORNING. SOME STRENGTHENING OF THIS LINE IS POSSIBLE OVER SOUTH CENTRAL MISSOURI...OR SOUTH AND EAST OF A LINE FROM BRANSON TO SALEM. AFTER THIS LINE PASSES THROUGH THE AREA THIS MORNING...ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON...PRIMARILY ACROSS AREAS TO THE EAST OF U.S. HIGHWAY 65. THERE WILL A LIMITED TO ELEVATED RISK OF WINDS IN EXCESS OF 60 MPH WITH THESE THUNDERSTORMS. IN THE WAKE OF THE THUNDERSTORMS OVER WESTERN MISSOURI THIS MORNING...HOT AND HUMID CONDITIONS WILL REDEVELOP OVER THE AREA DURING THE AFTERNOON ACROSS SOUTHEAST KANSAS INTO WESTERN MISSOURI. AFTERNOON HEAT INDEX VALUES OF 105 TO 108 WILL BE POSSIBLE THERE AND A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES OF 100 TO NEAR 105 DEGREES WILL OCCUR ON THURSDAY AFTERNOON AS WELL...WITH THE HOTTEST CONDITIONS EXPECTED ALONG AND NORTH OF INTERSTATE 44. HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES WILL THEN OCCUR FRIDAY INTO THE WEEKEND. A FEW THUNDERSTORMS MAY ALSO BE POSSIBLE AT TIMES THROUGH THE WEEK INTO THE WEEKEND...BUT WIDESPREAD ACTIVITY IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN AND SOUTH CENTRAL MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Jul 6, 5:58 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG SCAMMON 37.28N 94.82W
07/06/2016 CHEROKEE KS EMERGENCY MNGR
THUNDERSTORM WIND GUSTS DOWNED SEVERAL 4 INCH TREE LIMBS
IN SCAMMON
&&
BURCHFIELDLocal storm report, Jul 6, 6:06 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 2 N CARL JUNCTION 37.20N 94.57W
07/06/2016 JASPER MO 911 CALL CENTER
LARGE TREE DOWN AT HIGHWAY YY AND COUNTY ROAD 284
&&
BURCHFIELDSpecial weather statement, Jul 6, 8:33 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 AM CDT WED JUL 6 2016
MOZ079-080-090-091-061415-
GREENE MO-WEBSTER MO-POLK MO-DALLAS MO-
833 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DALLAS...NORTHERN
WEBSTER...NORTHERN GREENE AND POLK COUNTIES UNTIL 915 AM CDT...
AT 833 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FAIR PLAY TO
MORRISVILLE TO NEAR WILLARD...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
NORTHERN SPRINGFIELD... BOLIVAR...
STOCKTON LAKE... MARSHFIELD...
WILLARD... BUFFALO...
STRAFFORD... FAIR GROVE...
CONWAY... PLEASANT HOPE...
FAIR PLAY... NIANGUA...
MORRISVILLE... HALFWAY...
ALDRICH... BASSVILLE...
BRIGHTON... EUDORA...
GOODSON... MARCH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 74 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3724 9347 3747 9355 3753 9362 3765 9361
3775 9313 3756 9285 3748 9285 3748 9279
3721 9272
TIME...MOT...LOC 1333Z 264DEG 36KT 3759 9364 3748 9346 3728 9341
HATCHSpecial weather statement, Jul 6, 9:06 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 AM CDT WED JUL 6 2016
MOZ104-061430-
TANEY MO-
906 AM CDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TANEY COUNTY UNTIL 930
AM CDT...
AT 906 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OMAHA...OR 9 MILES SOUTH OF BRANSON...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
BULL SHOALS LAKE... LAKE TANEYCOMO...
PROTEM... RUETER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3660 9324 3668 9277 3665 9276 3650 9277
3650 9321
TIME...MOT...LOC 1406Z 263DEG 29KT 3652 9316
HATCHLocal storm report, Jul 6, 9:15 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HAIL THEODOSIA 36.58N 92.68W
07/06/2016 E0.75 INCH OZARK MO AMATEUR RADIO
DIME SIZE HAIL IN THEODOSIA
&&
BURCHFIELDSpecial weather statement, Jul 6, 9:24 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 924 AM CDT WED JUL 6 2016 MOZ091-092-096-061515- DOUGLAS MO-WRIGHT MO-WEBSTER MO- 924 AM CDT WED JUL 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER... SOUTHWESTERN WRIGHT AND NORTHWESTERN DOUGLAS COUNTIES UNTIL 1015 AM CDT... AT 924 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEYMOUR...OR 10 MILES NORTHWEST OF AVA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... AVA... SEYMOUR... MANSFIELD... NORWOOD... BRUSHYKNOB... DOGWOOD... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3696 9283 3714 9286 3723 9243 3694 9241 TIME...MOT...LOC 1424Z 260DEG 24KT 3705 9279 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 5:03 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 57 min |
| Jul 6, 8:33 AM CDT | Special Weather Statement | SGF | Dallas, Greene, Polk, Webster | 42 min |
| Jul 6, 9:06 AM CDT | Special Weather Statement | SGF | Taney | 24 min |
| Jul 6, 9:24 AM CDT | Special Weather Statement | SGF | Douglas | 51 min |
| Jul 6, 9:56 AM CDT | Special Weather Statement | SGF | Wright | 34 min |
| Jul 6, 10:23 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 52 min |
| Jul 6, 10:26 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark | 34 min |
| Jul 6, 10:53 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.